On the Number of Countable Models of A Countable NSOP1 Theory Without Weight ω

Research output: Contribution to journalArticle


In this article, we prove that if a countable non-N0-categorical NSOP1 theory with nonforking existence has finitely many countable models, then there is a finite tuple whose own preweight is ω. This result is an extension of a theorem of the author on any supersimple theory.

Original languageEnglish
Pages (from-to)1168-1175
Number of pages8
JournalJournal of Symbolic Logic
Issue number3
Publication statusPublished - 2019 Sep 1


All Science Journal Classification (ASJC) codes

  • Philosophy
  • Logic

Cite this